Gregory Seregin
Gregory Seregin
Verified email at
Cited by
Cited by
On L 3, Infinity-solutions to the Navier-Stokes equations and backward uniqueness
L Escauriaza, G Seregin, V Sverak
Liouville theorems for the Navier–Stokes equations and applications
G Koch, N Nadirashvili, GA Seregin, V Šverák
On partial regularity of suitable weak solutions to the three-dimensional Navier—Stokes equations
OA Ladyzhenskaya, GA Seregin
Journal of Mathematical Fluid Mechanics 1, 356-387, 1999
Variational methods for problems from plasticity theory and for generalized Newtonian fluids
M Fuchs, G Seregin
Springer Science & Business Media, 2000
Backward uniqueness for parabolic equations
L Escauriaza, G Seregin, V Šverák
Archive for rational mechanics and analysis 169, 147-157, 2003
Regularity results for parabolic systems related to a class of non-Newtonian fluids
E Acerbi, G Mingione, GA Seregin
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 21 (1), 25-60, 2004
Global existence of weak solutions for viscous incompressible flows around a moving rigid body in three dimensions
MD Gunzburger, HC Lee, GA Seregin
Journal of Mathematical Fluid Mechanics 2, 219-266, 2000
Oxidant-controlled regioselectivity in the oxidative arylation of N-acetylindoles
S Potavathri, AS Dumas, TA Dwight, GR Naumiec, JM Hammann, ...
Tetrahedron letters 49 (25), 4050-4053, 2008
Local-in-space estimates near initial time for weak solutions of the Navier-Stokes equations and forward self-similar solutions
H Jia, V Šverák
Inventiones mathematicae 196, 233-265, 2014
The real butterfly effect
TN Palmer, A Döring, G Seregin
Nonlinearity 27 (9), R123, 2014
On divergence-free drifts
G Seregin, L Silvestre, V Šverák, A Zlatoš
Journal of Differential Equations 252 (1), 505-540, 2012
Navier-Stokes equations with lower bounds on the pressure
G Seregin, V Šverák
Archive for rational mechanics and analysis 163, 65-86, 2002
A certain necessary condition of potential blow up for Navier-Stokes equations
G Seregin
arXiv preprint arXiv:1104.3615, 2011
On type I singularities of the local axi-symmetric solutions of the Navier–Stokes equations
G Seregin, V Šverák
Communications in Partial Differential Equations 34 (2), 171-201, 2009
Liouville type theorem for stationary Navier–Stokes equations
G Seregin
Nonlinearity 29 (8), 2191, 2016
Local regularity of suitable weak solutions to the Navier—Stokes equations near the boundary
GA Seregin
Journal of Mathematical Fluid Mechanics 4, 1-29, 2002
Lecture notes on regularity theory for the Navier-Stokes equations
G Seregin
World Scientific, 2014
Ergodicity results for the stochastic Navier–Stokes equations: an introduction
P Constantin, A Debussche, GP Galdi, M Růžička, G Seregin, ...
Topics in Mathematical Fluid Mechanics: Cetraro, Italy 2010, Editors: Hugo …, 2013
An alternative approach to regularity for the Navier–Stokes equations in critical spaces
CE Kenig, GS Koch
Annales de l'IHP Analyse non linéaire 28 (2), 159-187, 2011
Backward uniqueness for the heat operator in a half-space
L Escauriaza, G Seregin, V Šverák
St. Petersburg Mathematical Journal 15 (1), 139-148, 2004
The system can't perform the operation now. Try again later.
Articles 1–20